American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4740) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. William Helton. Jordan operators in infinite dimensions and Sturm Liouville conjugate point theory. Bull. Amer. Math. Soc. 78 (1972) 57-61. MR 0285926.
Abstract, references, and article information   
View Article: PDF

[2] T. L. Kriete III. Similarity of canonical models. Bull. Amer. Math. Soc. 76 (1970) 326-330. MR 0254650.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia